# SDR HEEA0016836

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5934D3
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,131 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATION SHOWS 100 FOOT DIFFERENCE BETWEEN ALTIMETER SETTING AND FIELD ELEVATION.
